# SDR USAA2011111400018

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 36,547 hours, 13,175 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 80922
- Condition: Broken
- Location: Cockpit
- Part time: 34,606 hours, 16,912 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK DOES NOT FIT SECURELY TO THE FACE - STRAPS WILL NOT TIGHTEN.  REMOVED AND REPLACED F/O'S OXYGEN MASK IAW AIRBUS MAINTENANCE MANUAL 35-12-41-400-002.
